# SDR CALA2024080202149

- Difficulty date: July 31, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 67,607 hours, 29,673 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219320000
- Condition: Corroded
- Location: Fr67-Fr70
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PAX CABIN FLOORBOARD SUPPORT -Y765 HOLE CORRODED BETWEEN FR-67 - FR-70.  REMOVED AND REPLACED FLOOR SUPPORT -Y765 BETWEEN FR66-FR70 I.A.W SR M 51-72-11 AND SRM 51-42-11.
